Greetings Brooklynman. Welcome to the forum. You are on some heavy hitting drugs. At first it is a god send for pain relief but sooner then later the opiates turn on you and you end up in more pain in wd half the time due to tolerance and severe depression as the opiates can not keep up with the demand for the feel good endorphin's the opiates where providing it. If you were clean just going for a long walk would satisfy this need.. They also dull our emotions so we are void of deep feelings..
You can break free of these and find where your true pain levels lie as with long term opiate use our pain actually gets worse It is your brains way of getting more of the feel good endorphin's.
I would suggest you speak with your Dr. about a taper plan so you can slowly ween off You are on a lot I would start with the 80's Getting your Dr. in the loop will help if you need comfort meds our have any other medical problems. We will be here to support and give tips on how to get thru all this..
There is no need to kill yourself Once you get off the meds you will be so surprised to see your life right there waiting for you.. Food taste good again a Breeze on your cheek is noticed Nature becomes so Magnificent Love is felt again deep in our hearts and laughter returns.. It is worth the pain of getting of the spirit stealing drugs.. I wish you well.. lesa
There is no stopping the wd.. You can make it a lil easier in the end by tapering Cutting back slowly Then you will be in wd thru your taper but it would be light. In the end you will still wd There is no getting around that part.. sorry, but You can do it Many of us have !
Also you can not just stop the wd You will go thru them if you taper our just stop all at once. I do not suggest this as you are on a lot.. but there is no way out of withdrawing, we all have done it You can also..
sorry for the double post MH is having problems with timing